Doctor insights on:
Fexofenadine And Weight Gain
Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more
I have been taking fexofenadine tablets every day for the past 2 yrs, and I hv also gained some weight, could this be the reason of my weight gain?
Possible.: This is not a feature of the disease itself, but may accompany any protracted illness. You may have lost some weight with the illness for a variety of reasons and are now regaining to your norm. If wt gain is excessive see you doc. ...Read more
Foods to help with: Healthy weight gain: almonds, cashews, pecans, sunflower seeds, flax seeds, walnuts, hummus, avocadoes, granola, trail mix, dried fruits, extra virgin olive oil, canola oil, protein shakes, protein bars, lean meats, poultry, fish, smoothies (with added silken tofu or powdered milk), greek yogurt (full –fat), pasta/ bagels & use of juice rather than soda. Some people add whey proteins. ...Read more
Yes, as a component.: Eat healthy high calorie foods. Eat 6 meals/day. Work on strength training to build your large muscle groups. Workout w heavier weights w fewer repetitions. Sleep at least 8 to 9 hrs/night. Hydrate well w water. Foods to help w healthy weight gain: almonds, cashews, pecans, sunflower seeds, flax seeds, walnuts, hummus, avocadoes, granola, trail mix, dried fruits, extra virgin olive oil, canola oil. ...Read more
Eat, eat, eat.: You can gain calories by just eating more food. People tend to gain weight with meat because it's more calorie-dense than other foods, but you'd gain more weight by just eating more of less calorie-dense foods. Just keep it healthy - there's a difference between gaining muscle weight and just getting fat. ...Read more
There is no medical reason one should not masturbate in general. No, masturbation does not lead to weight gain.
Masturbation is a natural human experience. Almost every man you know masturbates or has masturbated. There is no scientific reason to deny yourself this normal experience. ...Read more
Many factors: There are several reasons for weight gain. It can be as simple as eating too many calories, or eating the wrong calories, or not getting enough exercise. You will gain weight when you take in more calories than your body burns each day. There are also medical conditions and hormone imbalances which cause weight gain, and medications with side effects of weight gain. ...Read more
Yes they do: A perdue university study found that diet sodas may be linked to many health problems from obesity to diabetes to heart disease. One large study found that people who drank artificial sweetened soda were more likely to gain weight and develop metabolic syndrome, diabetes and heart disease. This include drinks containing aspartame, sucralose, and sacharin. ...Read more
Milk can be used as: Part of a weight gain program. Eat healthy foods that are high in calories. Eat six meals per day. Work on strength training to build your large muscle groups. Work out with heavier weights with fewer repetitions. Sleep at least 8 to 9 hours per night. Hydrate well with water. ...Read more
Nope: As long as your kidneys are normal, and you are drinking a normal amount of water, your body will maintain the appropriate amount of water. Since water contains no callories, it does not become fat, it stays as water and circulates to where it is needed. Excess water will passed in the urine. There are times when the body holds on to more water, and this can lead to a temporary increase in weight. ...Read more
Unlikely: It is unlikely that there would be any direct relationship between pain medication and weight gain. Anyone using pain medication for an extended period of time should be doing so under the supervision of a doctor and if there are concerns regarding side effects, this doctor should be alerted to them (weight gain however is not one that comes to mind). Hope this helps! ...Read more
Steroids mostly: Steroids (prednisone, decadron, (dexamethasone) etc) can cause rapid increase in weight due to increased hunger. Some antidepressants cause mild increase in weight. Basic testing by your doctor might also check for deficiencies in thyroid, iron, b-12, as metabolic causes for weight gain. ...Read more